# SDR 2011F00131

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: General aviation
- Aircraft: APBHB
- Make and model: Boeing 737-200
- Aircraft serial: 22655
- Aircraft time: 75,650 hours, 57,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Part time: 22,655 hours, 75,650 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AT BS 291.5 ON SR 16, RT FORWARD GALLEY AREA FOUND CRACKED.
